# SDR ASAA2018102926616

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 4,991 hours, 1,300 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Part number: 70418A010101
- Part serial: 7041800475
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 5,010 hours, 535 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLASS II AIR BLEED MSG ON ECAM STS PAGE GROUNDED - YES. R/R BMC1 REF AMM 36-11-34 PB401 AND PERFORMED BITE TEST REF AMM 36-11-00. NO FAUTLS NOTED. PLACARD REMOVED. MEL LIST UPDATED. MCC NOTIFIED. THIS CLEARS MDDR 60674.
